# SDR SWIA201436314

- Difficulty date: January 22, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 28,308 hours, 17,096 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE, FUSELAGE SIDE HAS A GOUGE ON LAND NR 27.  C-CHECK BLENDED GOUGE ON PAX DOOR PIANO HINGE, FUSELAGE SIDE LAND NR 27 IAW REO.
